# SDR HALA2017090600232

- Difficulty date: September 5, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 13,180 hours, 2,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN AT THE R3 DOOR IS BROKEN AND HELD TOGETHER WITH BLUE TAPE.   REMOVED EXIT SIGN.
